Arimidex/Femara/Aromatase Inhibitors: Did they affect your heart?

Options
BetsyJane
BetsyJane Member Posts: 127
I have been experiencing breathing problems over the past few months. I was on herceptin but was taken off because my muga showed heart infraction rate extremely low....but I am still experiencing the problems. I am taking Arimidex and just just read that this drug plus the others CAN cause heart problems. I never knew this. Has anyone ever experienced HEART problems from taking any of these drugs?

Thank you, in advance, for your replies.

Betsy

Comments

  • DebbyM
    DebbyM Member Posts: 3,289 Member
    Options
    I am not on Arimidex Betsy,
    I am not on Arimidex Betsy, but, many pink sisters are, so, I hope they will post a reply to you.

    I hope that your breathing problems will clear up for you.


    Hugs, Debby
  • Rague
    Rague Member Posts: 3,653 Member
    Options
    Frmata
    I've een on Femara since early Feb 2010 with no problems. Started generic in Aug.
  • mollyz
    mollyz Member Posts: 756 Member
    Options
    Rague said:

    Frmata
    I've een on Femara since early Feb 2010 with no problems. Started generic in Aug.

    8 months now!!
    I've been on femara since June 2011 and I have had the bottom of the foot pain, fingers not moving in the morning and wrist pain,but at times i get nervous feelings which i read was a side effect and it makes my heart race and since November 2011 I've been experiencing rib pain well i went to see my surgeon and he said it all started when i went on femara and i went to see my oncologist and he said femara does cause rib pain.Have you had your heart checked since this started.? and what are the results? ~~MOLLYZ~~
  • Double Whammy
    Double Whammy Member Posts: 2,832 Member
    Options
    mollyz said:

    8 months now!!
    I've been on femara since June 2011 and I have had the bottom of the foot pain, fingers not moving in the morning and wrist pain,but at times i get nervous feelings which i read was a side effect and it makes my heart race and since November 2011 I've been experiencing rib pain well i went to see my surgeon and he said it all started when i went on femara and i went to see my oncologist and he said femara does cause rib pain.Have you had your heart checked since this started.? and what are the results? ~~MOLLYZ~~

    So far so good
    I'm on Arimidex. It's been just over a year. I don't have any of the symptoms you're describing. Please get this checked - heart and lung issues are not something to be ignored.

    Suzanne
  • BetsyJane
    BetsyJane Member Posts: 127
    Options
    Muga Scan this Friday
    I am also on Herceptin which can cause heart problems. I am going for a muga scan this Friday. I have a feeling it's because I am on Herceptin but I did read that Arimidex can cause heart problems as well. That's why I was asking.....thank you to all who responded.
  • SIROD
    SIROD Member Posts: 2,194 Member
    Options
    No Problems on AI's
    Never had a problem. I do believe that Herceptin does have that side effect.

    Best,

    Doris